Non-central Cochran's theorem for elliptically contoured distributions

Research output: Contribution to journalArticle

5 Scopus citations
Original languageEnglish (US)
Pages (from-to)185-198
Number of pages14
JournalActa Mathematica Sinica
Volume2
Issue number3
DOIs
StatePublished - Sep 1 1986
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Non-central Cochran's theorem for elliptically contoured distributions'. Together they form a unique fingerprint.

  • Cite this